Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can I take Dayquil and Nyquil with my prescription of 500mg Clarithromycin ?

Can I take Dayquil and Nyquil with my prescription of 500mg Clarithromycin I m taking 500 mg of Clarithromycin for a lung infection that went from being a nasal infection to the lungs, and is now back in my nasals.. I m feeling much better, but I m supposed to start work in a few days, and I already took 1 week off to try and get better. Would dayquil, or nyquil be safe to take with the prescription I m using?
Mon, 9 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  
  User's Response
Hi Carla
Welcome to HealthcareMagic.
It is fine to take Dayquil or Nyquil with your prescription.There are no adverse interactions between these drugs and clarithromycin.
I advise you to have steam inhalation frequently to relieve your symptoms.
Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Can I take Dayquil and Nyquil with my prescription of 500mg Clarithromycin ? All that s provided is a user s response ... not sure if that s valid or not... or if a doctor s response IS a user s response Please verify that the two drugs are safe.

doctor1 MD

I had a cold for a week and took dayquil/nightquil. I stopped Sunday and went out to eat. Since I have stomach aches and have seen some light colored stool with regular colored stool. At times I feel like I m constipated. Should I go to my primary care??

doctor1 MD

Hi. I currently have UTI and a cold. I am taking antibiotics for my UTI, and I am taking dayquil and nyquil to relieve my cold. It s been 3 days since I went to the doctor and starting taking both pills. My doctor said that the cold isn t bacterial...but there may be a possibility it may turn bacterial. But it seemed like that was just the logical answer; said to go back the next day if I feel worse. In terms of the cold, I sneeze sometimes, have a stuffy nose, and my throat is clogged. But I can breathe fine. The next day wasn t too bad, It wasn t worse. The third day (today) I felt better in the morning. However, I started feeling really nauseous in the afternoon. As soon as I got home I went to bed (6 PM) and woke up at 10:30- 11 PM. I was still feeling nauseous and am throwing up. What is wrong with me, is this normal? My UTI is also not completely healed...I m still experiencing some symptoms like needing to go to the bathroom more frequently, and a little burning/dry feeling.

Recent questions on  Sinusitis

doctor1 MD

Ive had chest congestion which was diagnosed as bronchitis. 1 1/2 weeks ago while i broke out with red itchy bumps on my upper right back and on both arms, they started to go away 2 days later. ive had a fever on and off with sinus headaches which ended thursday, i have minor congestion now but these bumps are coming back and are itching. could they be associated?

doctor1 MD

54yof, very healthy except for chronic sinusitis, w/current severe pansinusitis from CT scan results. poss surgery, looking at alternatives doing mult nasal rinses w/added dr. detergent rinse, steaming, vitamins,rest etc. questioning icthyol 20% in glycerin, natural remedy, applied as nasal packing to help open clogged ostea, can I use ichthammol salve on gause up my nose? it says not for internal use.

doctor1 MD

I am 55, weigh 135lbs, and have had HepC for 35yrs or so. I have a black spot on one tonsil, no sore throat, but have had a sinus infection and blood/mucus drainage on that side for several months now. It started with not taking care of the upper back tooth. I ve been through 14 days of antibiotics but I still have it. Any thoughts on some of these things?

doctor1 MD

What are the possible causesolow grade fever bet 99-99.5 , severe headache, raised esr 100 in a 58 yrs old lady.she is diabete Ic on oral hypoglycemics and htn, hyperlipedemia on treatment.all her symptoms are from last 2weeks.labs , urine normal, ct brain showing sinusitis.she took antibiotic and cbz afor headache dxsed as trigeminal neuralgia.kindly reply

doctor1 MD

I had and was treated for strep. It has been a month, and I still have a lingering cough . Why is the cough hanging on? Have you had similar inquiries from other people?

doctor1 MD

Dear Doctor, I need an analysis (a second opinion ) on MRI Scan/Film. Patient was diagnosed for ALS -Although I dont too much agree with this. The scanned film/documents can be found here:...

doctor1 MD

hi I am XXXXXXX suffering with cold continuosly from last 2weeks and cold is not controlling, often getting cold a mild throat infection and itching of eyes.dont know what type of allergy I am having.can u suggest me any treatment.